# SDR DALA2020010407702

- Difficulty date: December 28, 2019
- Submitted: January 5, 2020
- Operation: Air carrier
- Aircraft: N702DN
- Make and model: Boeing 777232LR
- Aircraft serial: 29741
- Aircraft time: 58,136 hours, 5,021 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 7102, L/P 1421306) RH STA 1035 UNDERWING LONGERON, FOUND 01EA FASTENER HOLE AT O/B HOLE OF HORIZONTAL FLANGE WITH CRACK INDICATION. CORRECTIVE ACTION: CRACKED UNDERWING LONGERON REPLACEMENT WORK CARRIED OUT I.A.W DELTA PRI 583826-14AD REV 0 ISSUE.
